| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.Best estimate of date of event is between (b)(6) 2018 and (b)(6) 2019.If explanted, give date: not applicable, however explant is scheduled for (b)(6) 2019 but not yet confirmed.(b)(4).Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 intraocular lens (iol) was implanted in 2018.The patient developed visual complaints of rings with inability to drive at night.Various glasses/contact lenses were tried to resolve the issue without success.An explant of the multifocal lens is planned, the replacement lens will be a monofocal lens.Despite follow-up attempts no other information has been received.
Additional Manufacturer Narrative
Additional information: it was confirmed that product was explanted.The file has been updated accordingly: section d7: if explanted, give date: (b)(6) 2019.Section h6: patient code: 3191 - lens explanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation? yes.Returned to manufacturer on: 9/30/2019.Section h3: device returned to manufacturer? yes.Device evaluation: the return sample was received.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no similar complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.